# SDR A6WA200940569

- Difficulty date: September 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 28850181833
- Condition: Cracked
- Location: Lt Eng Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE TAILPIPE FAIRING OTBD ATTACHMENT, NUT PLATE BRACKET ASSY IS CRACKED.   REPLACED IAW SRM 51-42-06.  (K)
